MathSciNet Relay Station
MathSciNet bibliographic data
MR1933727 46B03 (46B99 54D35 54E50)
García-Raffi, L. M.; Romaguera, S.; Sánchez-Pérez, E. A. The bicompletion of an asymmetric normed linear space. Acta Math. Hungar. 97 (2002), no. 3, 183–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement